Im 25 years old and I am on medication for high blood pressure. the last few days i have been experiencing blurred vision and also i can hear my heart beat in my ears. does anyone know if this is normal or if i should be concerned?
Last edited by jamiec12385; 03-01-2011 at 08:10 PM.
do you own a blood pressure machine? if not, go to Walgreen's or Wal-Mart and get it read for free if you don't want to see a doctor.
your meds may be over-producing and giving you very low blood pressure, or (more likely) your body has adjusted to them and their effects are more limited than before. your BP may be too high again, in which case you would need to up your dosage. hearing your heart in your ears is typically a symptom of high blood pressure.
just remain calm and measure your BP at your earliest convenience. med adjustments may be in order either way, whether it involves decreasing, increasing, or getting off your dose entirely.
I was on a medication that fall into the same drug class as nifediac, I had a horrible blurry vision for years becase of it . It happened gradually so I couldn't tell what's wrong!!!
your new med is just 2 diuretics combined, it can cause hair loss and also blurry vision among other possible side effects. BUT as we always say, we all have different bodies and we react different to the same med. If you have any questions we are all here to help
Actually, younger hypertensive people have a higher diastolic than the rest. As they grow up the diastolic gets a little bit lower but the systolic spikes
Oh lucky us.
Well that explains it then.
I read some newer studies that claimed a high diastolic was a sign of a healthy heart and having doctors not to focus on that as much, but also said that really the doctor has to look at the whole picutre before making that determination.
a high diastolic was a sign of a healthy heart, I never heard of that. But maybe it's a "new science" lol. so I must tell my friend, who has a systolic of 180, that he's very healthy and should apply for a body building program lol.
I'm just kidding, you know we can't always take high bp seriously we will be more sick.
So laugh a little!
But seriously, most young people with hyptersion have high diastolic and as they get older the systolic gets higher than itwas in thier youth.
Well I don't consider myself in my youth anymore so maybe thats why mine is high now. Maybe it was always a little high and I didnt know it. If I remember from going to doctors and health fairs I believe my BP was always 110/75 or 125/85. So I guess back then my diastolic might have been a wee bit high. But also back then I took massive diet pills and partied a lot. I am sure that pushed my numbers way up.
I am back on diet pills. I know bad! These are the good ones too from the doctor, Phentermine which is like an amphetamine I believe.
I had 3 babies 15 months apart... Hard to lose extra weight!! I don't eat poorly, but maybe less active in spite of having little ones to chanse around. I am not getting steady exercise like i used to and I am geting older and the metablism is slowing down.
But my bp this morning was 107/77 and the high has been 111/82. Pulse steady at 72. so far the pills aren't affecting my BP, but I sure feel jittery! Haven't taken these things in years.
My BP went nutso is after I gave birth each time, haven't been the same since.
my bp seems to be rising still. i just took it a few moments ago and it was 142/101. as far as changes in my diet, i hardly eat, just once a day and now i get sick when i eat at all. i thought maybe it was the mirena i got after i had my 4th child 8 months ago but my doctor says that shouldnt be causing it. my father has high bp and many other family members so maybe its just my bad genetics!